# SDR 2013FA0000168

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: General aviation
- Aircraft: N83SF
- Make and model: Cessna 172S
- Aircraft serial: 9403
- Aircraft time: 3,375 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105362
- Condition: Chafed
- Location: Zone 600
- Part time: 3,375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  BOTH RT AILERON CABLES WERE CHAFING ON FAIRLEAD JUST INBD OF THE AILERON AUTOPILOT SERVO AT WS 101.  ON REMOVAL FRAYED WIRES WERE FOUND ON BOTH CABLES.  THIS IS THE FOURTH SET OF CABLES WE HAVE FOUND CHAFING AT THIS SAME POINT ON ACFT, ALL WITH BETWEEN 3000 AND 3500 HOURS.
